# SDR 03FDEA00089

- Difficulty date: January 30, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER FLANGE BS 720D LBL 25-45, WL 208.  REMOVED CORROSION FROM FLOORBEAM UPPER FLANGE BS 720D LBL 25-45 WL 208.  AREA REMOVED .4 INCH X 1 INCH .045 INCH, ORIGINAL THICKNESS .125 INCH FOUND OUT OF LIMITS PER SRM 53-10-1.  CUT OUT, OUT OF LIMITS DAMAGED AREA, 1.5 INCH X 2.0 INCH AT LBL 35.  FABRICATED REPAIR PARTS AND INSTALLED WORK DONE IAW SRM 53-10-8.
